Factorization of intuitionistic fuzzy preference relations

John N. Mordeson, Terry D. Clark, Karen Albert

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The proofs of many factorization results for an intuitionistic fuzzy binary relation 〈ρμν〉 involve dual proofs, one for ρμ with respect to a t-conorm and one for ρν with respect to a t-norm ⊗. In this paper, we show that one proof can be obtained from the other by considering and ⊗ dual under an involutive fuzzy complement. We provide a series of singular proofs for commonly defined norms and conorms.

Original languageEnglish
Pages (from-to)1-25
Number of pages25
JournalNew Mathematics and Natural Computation
Volume10
Issue number1
DOIs
StatePublished - Mar 2014

Fingerprint

Fuzzy Preference Relation
Factorization
T-conorms
Fuzzy Relation
Binary relation
T-norm
Complement
Norm
Series

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Computational Mathematics
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Human-Computer Interaction

Cite this

Factorization of intuitionistic fuzzy preference relations. / Mordeson, John N.; Clark, Terry D.; Albert, Karen.

In: New Mathematics and Natural Computation, Vol. 10, No. 1, 03.2014, p. 1-25.

Research output: Contribution to journalArticle

Mordeson, John N. ; Clark, Terry D. ; Albert, Karen. / Factorization of intuitionistic fuzzy preference relations. In: New Mathematics and Natural Computation. 2014 ; Vol. 10, No. 1. pp. 1-25.
@article{a383c67887fc414d92b4969a42070627,
title = "Factorization of intuitionistic fuzzy preference relations",
abstract = "The proofs of many factorization results for an intuitionistic fuzzy binary relation 〈ρμ,ρν〉 involve dual proofs, one for ρμ with respect to a t-conorm and one for ρν with respect to a t-norm ⊗. In this paper, we show that one proof can be obtained from the other by considering and ⊗ dual under an involutive fuzzy complement. We provide a series of singular proofs for commonly defined norms and conorms.",
author = "Mordeson, {John N.} and Clark, {Terry D.} and Karen Albert",
year = "2014",
month = "3",
doi = "10.1142/S179300571450001X",
language = "English",
volume = "10",
pages = "1--25",
journal = "New Mathematics and Natural Computation",
issn = "1793-0057",
publisher = "World Scientific Publishing Co.",
number = "1",

}

TY - JOUR

T1 - Factorization of intuitionistic fuzzy preference relations

AU - Mordeson, John N.

AU - Clark, Terry D.

AU - Albert, Karen

PY - 2014/3

Y1 - 2014/3

N2 - The proofs of many factorization results for an intuitionistic fuzzy binary relation 〈ρμ,ρν〉 involve dual proofs, one for ρμ with respect to a t-conorm and one for ρν with respect to a t-norm ⊗. In this paper, we show that one proof can be obtained from the other by considering and ⊗ dual under an involutive fuzzy complement. We provide a series of singular proofs for commonly defined norms and conorms.

AB - The proofs of many factorization results for an intuitionistic fuzzy binary relation 〈ρμ,ρν〉 involve dual proofs, one for ρμ with respect to a t-conorm and one for ρν with respect to a t-norm ⊗. In this paper, we show that one proof can be obtained from the other by considering and ⊗ dual under an involutive fuzzy complement. We provide a series of singular proofs for commonly defined norms and conorms.

UR - http://www.scopus.com/inward/record.url?scp=84897838367&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84897838367&partnerID=8YFLogxK

U2 - 10.1142/S179300571450001X

DO - 10.1142/S179300571450001X

M3 - Article

VL - 10

SP - 1

EP - 25

JO - New Mathematics and Natural Computation

JF - New Mathematics and Natural Computation

SN - 1793-0057

IS - 1

ER -